# SDR UALA2013021800972

- Difficulty date: February 15, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 52,090 hours, 20,654 cycles
- Engine: Iae V2522A5
- System (JASC): 5240 · Service Doors
- Part: Cover Plate
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R AIR LEAK [LEVEL 1 CHRONIC] REPEAT DOOR 2R AIR LEAK.  ACCMP'D MT52-020 AND PRELOAD OF COVER PLATE CHECK.  FOUND EXCESSIVE PRELOAD AT COVER PLATE.  ADJUSTED PER MM.  PRESSURIZED ACFT TO 4.4DIFF.  PSI NO LEAKS NOTED.
